Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Scholz's reciprocity law


Author: Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 64 (1977), 45-46
MSC: Primary 10A15; Secondary 12A45
DOI: https://doi.org/10.1090/S0002-9939-1977-0453618-1
MathSciNet review: 0453618
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given of a reciprocity law proved by Scholz using class-field theory.


References [Enhancements On Off] (What's this?)

  • [1] Harvey Cohn, A second course in number theory, Wiley, New York, 1962. MR 24 #A3115. MR 0133281 (24:A3115)
  • [2] Dennis R. Estes and Gordon Pall, Spinor genera of binary quadatic forms, J. Number Theory 5 (1973), 421-432. MR 48 #10979. MR 0332653 (48:10979)
  • [3] Emma Lehmer, On the quadratic character of some quadratic surds, J. Reine Angew. Math. 250 (1971), 42-48. MR 44 #3986. MR 0286777 (44:3986)
  • [4] Arnold Scholz, Über die Lösbarkeit der Gleichung $ {t^2} - D{u^2} = - 4$, Math. Z. 39 (1934), 95-111.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A15, 12A45

Retrieve articles in all journals with MSC: 10A15, 12A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453618-1
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society